# SDR CALA2024110601048

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 60,316 hours, 19,247 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX636479
- Condition: Faulted
- Location: Hyd System
- Part time: 772,534 hours, 728,592 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HYDRAULIC OVER HEAT ON DEPARTURE CLIMB REMOVED LEFT ENGINE DRIVEN PUMP EDP IN REFERENCE TO AMM TASK 29-11-05-004-085-001 PENDING INSTALLATION. ADD EMP:14352 REMOVED AND REPLACED PRESSURE FILTER ELEMENT AND CASE DRAIN FILTER ELEMENT REF 29-11-17. NO LEAKS NOTED PARTS USED: 19-2911-3-0116,QTY :1  19-2911-3-0106,QTY :1 REMOVED AND REPLACED EDP TEMPERATURE SWITCH REF 29-32-01. NO LEAKS NOTED OPS CHECK GOOD PARTS USED: 19-2911-3-0121,QTY :1 ACCOMPLISHED FIM TASK 29-11 FAULT TREE 812 TERMINATED IN BLOCK 23. CONTINUED INSTALLATION OF ENG 1 EDP REF AMM 29-11-05-404-099-001. OPS CHECK LEAK CHECK GOOD. PARTS USED: 1569725,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1569725  SN OFF 6479 PUMP, HYDRAULIC  OFF 99-2911-9-0007 6479 ON 99-2911-9-0007 0013
